Wavelets and Linear Algebra, Volume (1), No (1), Year (2014-7) , Pages (63-73)

Title : ( Two-wavelet constants for square integrable representations of G /H )

Authors: Rajab Ali Kamyabi Gol , فاطمه اسماعیل زاده , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper we introduce two-wavelet constants for square integrable representations of omogeneous spaces. We establish the orthogonality relations for square integrable representations of homogeneous spaces which give rise to the existence of a unique self adjoint positive operator on the set of admissible wavelets. Finally, we show that this operator is a constant multiple of identity operator when G is a semidirect product group of a unimodular subgroup K and a closed subgroup H .

Keywords

, Homogenous sp, Irreducible
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1044294,
author = {Kamyabi Gol, Rajab Ali and فاطمه اسماعیل زاده and Raisi Tousi, Reihaneh},
title = {Two-wavelet constants for square integrable representations of G /H},
journal = {Wavelets and Linear Algebra},
year = {2014},
volume = {1},
number = {1},
month = {July},
issn = {2383-1936},
pages = {63--73},
numpages = {10},
keywords = {Homogenous sp، Irreducible representation.},
}

[Download]

%0 Journal Article
%T Two-wavelet constants for square integrable representations of G /H
%A Kamyabi Gol, Rajab Ali
%A فاطمه اسماعیل زاده
%A Raisi Tousi, Reihaneh
%J Wavelets and Linear Algebra
%@ 2383-1936
%D 2014

[Download]